1 doctor weighed in:

My meds for the last 3yrs sotohexal,warfarin,lisinopril. 4months ago my cardiologist added spitactin 25mg and lasix 20mg. From a week ago i started to urinate very hour and sometimes every 10min. Pleasr help.

1 doctor weighed in
Dr. Kenny Chuu
Internal Medicine

In brief: Diuretics

Hi,
It's the spitactin and lasix that are causing you to urinate so frequently.
It sounds like your cardiologist may be using these medications to help manage a more serious disease and you should talk to them to ask if there are alternative medications you can take instead. Hope this helps

In brief: Diuretics

Hi,
It's the spitactin and lasix that are causing you to urinate so frequently.
It sounds like your cardiologist may be using these medications to help manage a more serious disease and you should talk to them to ask if there are alternative medications you can take instead. Hope this helps
Dr. Kenny Chuu
Dr. Kenny Chuu
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available